# SDR UALA2011020300579

- Difficulty date: February 3, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 59,993 hours, 8,755 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 451W411023
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED, LT SIDE GUIDE HAS 1.2 FT SCRATCH FROM STA 575 AND HALF IN CRACK AT STA 590 IN FWD CARGO.  THIS SIDE GUIDE RAIL IS LT SECOND RAIL FROM FWD.  CKD AND NEED SHEET METAL REPAIR OR REPLACE THE WHOLE SIDE RAIL ASSY LT SIDE STA 540-640. REPLACED RAIL ASSY.
